A. D. Alexandrov, Intrinsic geometry of convex surfaces, 1955.

L. Ambrosio, N. Gigli, and G. Savaré, Gradient flows in metric spaces and in the space of probability measures, 2005.

A. Bella¨?chebella¨?che, The tangent space in sub-Riemannian geometry, Progress in Mathematics, vol.144, pp.4-78, 1996.

M. Buliga, Dilatation structures I. Fundamentals, Journal of Generalized Lie Theory and Applications, vol.1, issue.2, pp.65-950608536, 2007.
DOI : 10.4303/jglta/S070201

URL : http://arxiv.org/abs/math/0608536

M. Buliga, Infinitesimal affine geometry of metric spaces endowed with a dilation structure, Houston Journal of Math, vol.36, issue.1, pp.91-1360135, 2008.

M. Buliga, Dilatation structures in sub-riemannian geometry in: Contemporary Geometry and Topology and Related Topics, pp.89-105, 2007.

M. Buliga, A characterization of sub-riemannian spaces as length dilation structures constructed via coherent projections, Commun. Math. Anal, vol.11, issue.2, pp.70-111, 2011.

M. Buliga, Braided spaces with dilations and sub-riemannian symmetric spaces. in: Geometry . Exploratory Workshop on Differential Geometry and its Applications, pp.21-355031, 1005.

M. Buliga, Curvature of sub-Riemannian spaces http://arxiv.org/abs/math/0311482 [12] M. Buliga, Sub-Riemannian geometry and Lie groups, Part I, 2002.

M. Buliga, Sub-Riemannian geometry and Lie groups. Part II. Curvature of metric spaces, coadjoint orbits and associated representations, p.407099, 2004.

M. Buliga, Normed groupoids with dilations, 2011.

M. Buliga, Maps of metric spaces, 2011.

G. Buttazzo, L. De-pascale, and I. , Fragaì a, Topological equivalence of some variational problems involving distances, Discrete Contin, Dynam. Systems, vol.7, issue.2, pp.247-258, 2001.

G. and D. Maso, An introduction to ?-convergence, Progress in Nonlinear Differential Equations and Their Applications, 1993.

G. David and S. Semmes, Fractured fractals and broken dreams: Self-similar geometry through metric and measure, 1997.

L. Van-den-dries and I. Goldbring, Locally compact contractive local groups, J. of Lie Theory, vol.19, pp.685-6954565, 2009.

G. B. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Mathematical Notes N.J, vol.28, 1982.

M. Fréchet, Sur quelques points du calcul fonctionnel, Rendiconti del Circolo Matematico di Palermo, vol.22, issue.1, pp.1-72, 1906.
DOI : 10.1007/BF03018603

H. Glöckner, Contractible Lie groups over local fields, Mathematische Zeitschrift, vol.300, issue.4, p.3737, 2007.
DOI : 10.1007/s00209-008-0305-x

H. Glöckner and G. A. Willis, Classification of the simple factors appearing in composition series of totally disconnected contraction groups, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2010, issue.643, p.604062, 2006.
DOI : 10.1515/crelle.2010.047

M. Gromov, Carnot-Carathéodory spaces seen from within, in the book: Sub-Riemannian Geometry, Progress in Mathematics, vol.144, pp.79-323, 1996.

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Math, vol.152, p.Birchäuser, 1999.

J. Mitchell, On Carnot-Carath??odory metrics, Journal of Differential Geometry, vol.21, issue.1, pp.35-45, 1985.
DOI : 10.4310/jdg/1214439462

I. G. Nikolaev, A metric characterization of riemannian spaces, Siberian Adv. Math, vol.9, pp.1-58, 1999.

P. Pansu, Métriques de Carnot-Carathéodory et quasi-isométries des espaces symétriques de rang un, Ann. of Math, issue.2, pp.129-130, 1989.

E. Siebert, Contractive automorphisms on locally compact groups, Mathematische Zeitschrift, vol.18, issue.284, pp.73-90, 1986.
DOI : 10.1007/BF01163611

S. Venturini, Derivation of distance functions in R n , preprint, 1991.

S. K. Vodopyanov, Differentiability of mappings in the geometry of the Carnot manifolds, Siberian Math, J, vol.48, issue.2, pp.197-213, 2007.

S. K. Vodopyanov and M. Karmanova, Local geometry of Carnot manifolds under minimal smoothness , Doklady Math, pp.305-311, 2007.

A. Wald, Begründung einer koordinatenlosen Differentialgeometrie der Flächen, Erg. Math. Colloq, vol.7, pp.24-46, 1936.

J. S. Wang, The mautner phenomenon forp-adic Lie groups, Mathematische Zeitschrift, vol.104, issue.3, pp.403-411, 1966.
DOI : 10.1007/BF01215048